Combining inferences on the common mean of several inverse Gaussian distributions based on confidence distribution
Xuhua Liu,
Na Li and
Yuqin Hu
Statistics & Probability Letters, 2015, vol. 105, issue C, 136-142
Abstract:
In this paper, a new kind of confidence intervals for the common mean of several inverse Gaussian populations are constructed based on a combined confidence distribution. The simulation results demonstrate that the new method is very satisfactory.
Keywords: Inverse Gaussian distribution; Confidence distribution; Coverage probability; Average interval length (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715215002023
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:105:y:2015:i:c:p:136-142
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spl.2015.06.016
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().